# SDR SWAA2023051824736

- Difficulty date: April 8, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PANEL 221DF UPPER FACESHEET HAS MULTIPLE AREAS OF PULLED STRANDS.<EXCEEDS THE ALLOWABLE DAMAGE LIMITS PER SRM 53-00-50-1A-1 PARA 4. B. PERFORMED DAMAGE REMOVAL & SURFACE PREPARATION IAW SRM 53-00-50-2R-1 PARA 4 STEPS A-F.;[03] UPDATED MEASUREMENTS;[04] VALIDATED REPAIR PER SRM 53-00-50-2R-1;[05] REMOVED 26EA THROUGH INSERTS & 6EA BLIND INSERTS USING BMS9-3 STYLE 1581 GLASS LOT 1522395-2 & BMS8-301/50A RESIN LOT 1523449-1 FABRICATED REPAIR PLIES IAW SRM 53-00-50-2R-1 PARA 3 STEPS K & LAID UP THE REPAIR VACUUM BAGGED THEN LEAK CHECKED IAW SRM 53-00-50-2R-1 PARA 3. L. STEPS (1) (A)-(C) CAL TOOL VACUUM GAGE ID ATS2798 CAL DUE 10/2023 & SET TO CURE;CURED REPAIR USING HEAT LAMP AND THERMOMETER ATS2208 CAL DUE DATE 10/2023; UNBAGGED; AND LIGHTLY SANDED THEN INSTALLED ALL THROUGH INSERTS USING BMS5-107 LOT#AK2KP8383K; REMOVED 3EA DAMAGED BLIND INSERTS THEN INSTALLED ALL NEW BLIND INSERTS USING POTTING BMS5-28 TYPE 19 LOT#AK2LP8414K IAW SRM 53-00-50-2R-1 PARA 3M(1)-N  INSERTS NEED CURE.;INSERTS REMOVED IN CORRECTIVE ACTION LINES 5 & 11 WERE REPLACED & CURED IAW SRM 53-00-50-2R-0 PARA 5 S. TABLE 203-PAGE 2 REF CAL TOOL THERMOMETER ID ATS2208 CAL DUE 10/2023;CABIN FLOOR PANEL 221DF UPPER SURFACE FACE SHEET WAS REPAIRED IAW SRM 53-00-50-2R-1;
